# SDR LR7A2013072300696

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, IAW JOB CARD HC5321, FOUND LT HORIZONTAL STABILIZER UPPER SKIN INNER HAT SECTION HAD 3 CRACKS AT HSS277, WL278.  REPAIRED IAW SMP 583, FIG 55-20-07.
